| Model Number |
VICM513.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Weight, ethnicity, race: unk.Work order search found no similar complaints within associated lots.(b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vicm513.2 implantable collamer lens of -8.0 diopter was torn during loading.No patient contact.